Advertisement

Inventiones mathematicae

, Volume 150, Issue 3, pp 629–653 | Cite as

Subexponential decay of correlations

  • Omri Sarig

Abstract.

We describe a method for proving subexponential lower bounds for correlations functions, and apply it to study decay of correlations for maps with countable Markov partitions. One result is that LS Young’s upper estimates [Y2] are optimal in many situations. Our method is based on a general result concerning the asymptotics of renewal sequences of bounded operators acting on Banach spaces, which we apply to the iterates of the transfer operator.

Keywords

Banach Space Correlation Function Lower Bound General Result Bounded Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Omri Sarig
    • 1
  1. 1.Department of Mathematics, University of Warwick, Coventry CV4 7AL, England (e-mail: sarig@maths.warwick.ac.uk)GB

Personalised recommendations